Jump to content

VTgirl9

Member Since 07 Feb 2006
Offline Last Active Apr 30 2013 07:13 PM

Topics I've Started

Freaking Out

25 August 2007 - 11:14 PM

So I finished Accutane about a month ago and my skin was clear and smooth with just scars.  Now out of the blue around my nose I have like a rash type thing with acne and on my lower chin.  I don't have any more insurance so I can't see the derm, I don't know what else to do to get rid of it.  I'm using a benzoyl peroxide wash and put Tazorac on the spots, it just seems to dry out the skin and not touch the bumps.  Please can you guys help me out, I'm so discouraged.

Extremely dry skin on face

09 April 2007 - 10:04 PM

So no surprise my skin is really dry, I don't mind so much onmy arms and legs cause it's still really cold here in Vermont so they are covered.  My face is awful though, it goes through these spells and I am having a big one right now where my face is peeling and I have dry skin all over my face.  I use Complex 15 mosturizer and have used a neutrogena exfoliator, no salicylic acid or BP in it and nothing gets these skin flakes off my face.  Any suggestions about how to shed this skin?  I do use the mosturizer everyday and willl evne apply it a few times when the skin flakes reappear.  oh yeah and what about the lips they peel like every other day, anything better than aquaphor or carmex, cause I keep peelin and peelin, its gross.

Help me get this thing off my forehead

03 April 2007 - 07:44 PM

I can't take it anymore.  I have this cyst or papule or something on my forehead that's been there for 3 days, its  big, red, swollen and has not come to a head, help me, what can I do to get rid of it?

Another breakout? w/papules

02 April 2007 - 10:06 PM

So i think ihad an ib around the 7th day of accutane.  Now i have some spots but have developed these 3 spots that are really hard.  I just got 1 on my forehead that is red and swollen and is so embarrasing, I think it's a papule, I don't know, it has no head so I can't pop it.  What can I do to make these things go away teh other 2 spots have been there for at least a week and show no signs of leaving.   Help me I can't stand to look at myself, i want to bury my head!!!

Help me with this cyst

17 March 2007 - 07:07 AM

So I've been on accutane about 26 days now, I think I experienced a breakout around the 5th day and now I have more coming especially this huge one  next to my nose it's big raised and kind of hard, is there anything I can do to make it go away faster?  I can't stand having zits anymore, it's disgusting.